# SDR YENA20110407231

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 3707
- Aircraft time: 9,538 hours, 3,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Part time: 9,583 hours, 3,328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 190 LAS-JFK, CREW REPORTED BURNT SMELL IN AFT GALLEY 1.5 HRS AFTER T/O.  SMELL WAS ISOLATED TO COFFEE AREA.  COFFEE POTS WERE SWITCHED OFF AND SMELL DISSIPATED IN 10 MINS.  COFFEEMAKER ELECTRICAL CONNECTOR WAS INSPECTED NO BURNS OF DAMAGED ELECTRICAL CONNECTORS.  COFFEEMAKER WAS REPLACED AS PRECAUTION.  OPS CHECK GOOD IAW 25-35-15-04.
